# SDR MALA975554

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3310 - AFTER TAKEOFF, THE LEFT ENGINE CHIP DETECTOR ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE INSPECTED SCAVENGE SCREENS AND FOUND NO DEBRIS.  COMPLETED ALL APPLICABLE STEPS IAW GEMM 72-00-00.  ENGINE RUN AND ALL CHECKS GOOD.  (M)
